LPSG

Getting hard, cumming, and anti depressants.

My doctor put me on some anti depressants, and I have no problems getting it up, just problems 'finishing' anyone have any advice?

is part of a discussion in the The Healthy Penis forum that includes topics on Erection concerns, Viagra, ejaculation, diseases, etc..


Go Back   LPSG > Main > The Healthy Penis

 
LinkBack Thread Tools
Old 10-03-2007   #1 (permalink)
D_N Flay Table is offline
Banned

Getting hard, cumming, and anti depressants.

My doctor put me on some anti depressants, and I have no problems getting it up, just problems 'finishing' anyone have any advice?
D_N Flay Table is offline  
Old 10-03-2007   #2 (permalink)
sbeBen is offline


I had same problem and also with no erection for long periods. When you are depressed your sex drive can be much lower than ususal regardless of whether you are on anti-depressants but erectile function is one of the side effects of the tabs. I say stay on them and put up with the side effects and hope you free yourself of depression. This medication can help and are not as bad as tranquilizers as regards dependency. Good luck.
sbeBen is offline  
Old 10-03-2007   #3 (permalink)
B_Think_Kink is offline
Banned


Talk to your doctor. They can try other ones or different strengths. Does that make sense? usually come in 2.5mg, 5mg, 10mg, 25mg, 30mg Tabs...
But that was for an anti-psychotic I was on. Talk to doc they should be able to hel you out.

I'm female... check the pics..
You spin my head right round, right round
When you go down, when you go down down.
Breaking Bradley Story (m/f)

B_Think_Kink is offline  
Old 10-03-2007   #4 (permalink)
oneguy67 is offline


Hey DJG. I had a similar experience. Definitely talk to your doctor about it if the delayed finish becomes an issue for you. Different drugs affect folks differently, and there may be a better one for you.
oneguy67 is offline  
Old 10-04-2007   #5 (permalink)
simcha is offline


Quote:
Originally Posted by DJG View Post
My doctor put me on some anti depressants, and I have no problems getting it up, just problems 'finishing' anyone have any advice?
Dude, it all depends on what you're on. When I was on Effexor XR 150mg I could keep it up for hours and never cum. Then my pdoc switched me to Celexa and Wellbutrin. That was a fantastic combo. I had mind-blowing orgasms on that combo.

These days I'm on Cymbalta and Wellbutrin and I can cum a couple of times in a row without stopping. It's wonderful. It seems that Wellbutrin is known for increasing libido and increasing the intensity of the orgasm and ability to orgasm.

If you are on an SSRI, some of which are: Prozac (fluoxetine), Zoloft (Sertraline), Luvox (Fluvoxamine), Celexa (Citalopram), Lexapro (Escitalopram), Paxil (Paroxetine), they are known for causing issues with anorgasmia.

Also Effexor is notorious for causing issues with male sex drive and the ability to orgasm.

Definitely share your issues with your doctor. That's the best advice because your doctor should be able to adjust your dosage or medications to help you to acheive orgasm and euthymia (recovery from depression).

It's not harassment just because your delicate feelings are hurt.

Last edited by simcha; 10-04-2007 at 01:52 AM..
simcha is offline  
Old 10-04-2007   #6 (permalink)
ToBe is offline


Different antidepressants (SSRIs, TCAs, others) have different side effect profiles. Psychiatrists are the most experienced with these drugs; general practitioners... not so much; although they prescribe them often, they tend to stick with Prozac and other popular SSRIs. But, yeah, its probably a good idea to re-evaluate the regimen.

The bad thing is that to see positive effects of the drugs takes about 6-8 weeks, while the side effects (mainly sexual and gastrointestinal) are evident much sooner. So doctors may not like to switch meds early in the treatment because it makes it hard to evaluate whether they are working well.
ToBe is offline  
Old 10-04-2007   #7 (permalink)
snoozan is offline


I was pretty much anorgasmic on Celexa an also gained weight. As soon as I tapered off, I was able to resume my normal sex life and take weight off easily. You had a thread about a week ago where you were having trouble losing weight despite keeping to a strict training regimen-- could that also be partly be caused by the mecdication. SSRIs are notorious for both weight gain and some sort of sexual dysfunction.

Wellbutrin is probably the the drug that has the least unpleasant sexual side effects and can cause weight loss, not gain. Some psychiatrists will prescribe Wellbutrin to their patients along with an SSRI to get an enhanced antidepressant effect (they work on different neurotransmitters) and to curb some of the side effects of the SSRIs. That combination isn't always tolerated well, but it's worth mention to your doctor. I always recommend seeing a psychiatrist over a general practitioner since the god ones are much better able to handle medication combinations and the like.

Also, a lot of these side effects can go away or lessen after being on the drug for awhile.
Sometimes you have to give it time.

Surprisingly, the drug I take has a lot fewer side effects than most of the antidepressants I've been on. I've been taking Lamictal now for over a year and I've had some really clear benefits and not a lot, if any, noticeable side effects. I don't know that it's prescribed for anyone who isn't bipolar, however. It's not a first line drug for people suffering from clinical depression.
snoozan is offline  
Old 10-04-2007   #8 (permalink)
Eva
Eva is offline


Prozac made my clit disappear. And pretty much everything else. That was not a long romance.

Celexa was probably the most frustrating thing in the world to me. I think I could have been riding the San Andreas fault line for 24 hours straight during "The Big One" and I still wouldn't have been able to come.

Welbutrin did fuckall for me. I felt my hair grow for three days and then nothing. I could come, but as I wanted to kinda stop living, it wasn't something I actively concentrated on.

I've heard a lot of people have issues with Effexor. It's great for me! I can come just fine. I do know that some men get "spontaneous ejaculation" and I even know someone who got that side effect. No real orgasm, no good feelings, no tingle, nothing. Just random spurting. Kinda a shitty side effect if you ask me. But it couldn't have happened to a more deserving dude. (Abusive husband --now Ex-- to a good friend of mine.)

Talk with your doc. Most likely, he'll add a Welbutrin chaser to see if that evens you out. It does for some people. It made my ex boyfriend able to keep it up and come, but it also made him so irritable and angry all the time that I never wanted to fuck him.
Eva is offline  

Tags
anti, cumming, depressants, hard

Thread Tools



All times are GMT -4. The time now is 11:03 AM.

Latest Threads
Precum
2 Minutes Ago by mikeag
cock via kik
16 Minutes Ago by suckit
Eruasian in Melbourne
19 Minutes Ago by Feathe
cincy, new
20 Minutes Ago by vivele

Latest Posts
Big Thick One
2 Minutes Ago by talbhe
Precum
2 Minutes Ago by mikeag
Street harassment
2 Minutes Ago by TexanS

Latest Blogs

On Cam Now
Dazzer, Eric23ja23, hung4sex69, johnnydarin65, Strong_Schlong

Please read the rules.

Online: 1995 | Chatting: 36

Sponsors

Copyright 1999-2013 LPSG